Research Repository

Locus and Optimization Problems in Lower and Higher Dimensions

McAndrew, Alasdair ORCID: 0000-0003-1558-9412 and Yang, W-C (2016) Locus and Optimization Problems in Lower and Higher Dimensions. The Electronic Journal of Mathematics and Technology, 10 (2). 69 - 83. ISSN 1933-2823

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: optimisation
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 19 Sep 2017 02:09
Last Modified: 19 Oct 2017 22:09
URI: http://vuir.vu.edu.au/id/eprint/34631
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar